# SDR SWIA200921527

- Difficulty date: April 23, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 27,768 hours, 37,863 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7774 - RIGHT OVERWING EMERGENCY EXIT LIGHT INOP.  RESECURED WIRE.
